# SDR CALA2018110302254

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 92,081 hours, 12,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C REQUIRES DIP TO PERFORM INSPECTION OF FUSELAGE SKIN AT VERTICAL STABILIZER INTERFACE PER ECRA 5330-06444. INTERIM REPAIR ACCOMPLISHED ON FUSELAGE SKIN AT VERTICAL STABILISER INTERFACE BS2108-2150 AND S2-S3 LT AND RT WORN.
